# SDR FDEA201704291296

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION BETWEEN FRAME 54.1 -Y1959. REMOVED AND REPLACED MAIN CABIN SEAT TRACK BETWEEN FR 54.1 -Y1959 IAW SRM 51-40-  21. THIS IS A MAJOR REPAIR.
